# SDR USAASB01283

- Difficulty date: October 6, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - THE EMERGENCY LIGHT ABOVE THE AFT RIGHT SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
